# SDR WX0A2015020372387

- Difficulty date: December 30, 2014
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D2353027720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND, INDUCTION, FRAME 34 LT SIDE STIFFENER CRACKED.  R & R LT SIDE STIFFENER AT FRAME 34 PN D2353027720000 IAW SRM 51-42-11 & 51-72-11.
